# SDR CALA2022121203354

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53114236201
- Part serial: NA
- Condition: Cracked
- Location: Rh Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED SUPPORT TASK (AD 2022-02-11): RH FR 16, DOOR STOP #7 IB UPPER HOLE HAS CRACK INDICATION IN FR LAYER @ 7 O''CLOCK. "REP AIR BEFORE NEXT FLIGHT" PER HAECO LCQ NON-ROUTINE 9294289/38289 GENERATED BY V892444.
